# SDR DL73E971863

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5814140
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 246 FLOORBEAM WEB WAS FOUND WITH A CRACK APPROXIMATELY 3.75 LONG AT RBL 20.  THE RESULTING CUTOUT IS 1.0 BY 3.75.  THE SUBJECT WEB IS MANUFACTURED FROM .025 CLAD 7075-T6.  THE STIFFENER AT RBL 20 WAS CRACKED AS WELL.  THE STIFFENER (P/N 141T5814-88) IS MADE FROM 7075-T6 CLAD.  REPAIRED PER ERA 330697-14 REV. A.
